|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
The side effects I experienced after about 2 weeks, were sores inside my bottom lip and sore palms, along with mild nausea and fatigue. While the mouth sores and sore palms were very uncomfortable, they were manageable with special mouth wash supplied by the radiation department and Aquaphor which is a lotion available over-the-counter. My oncologist did discontinue the 5FU for two weeks until the sores cleared up and then restarted it at a lower dose.
As a previous poster mentioned if you click on 'search' at the bottom of the page and then type in 5FU, there has been a lot of discussion previously about side effects of 5FU. Some people tolerate it without any problems;others have some difficulties.
I hope your mom has an easy time and good results.
Reply to this message | Return to Main Message List